Gehring–Hayman Theorem for conformal deformations

  • Pekka Koskela

    University of Jyväskylä, Finland
  • Päivi Lammi

    University of Jyväskylä, Finland


We study conformal deformations of a uniform space that satisfies the Ahlfors -regularity condition on balls of Whitney type. We verify the Gehring–Hayman Theorem by using a Whitney covering of the space.

Cite this article

Pekka Koskela, Päivi Lammi, Gehring–Hayman Theorem for conformal deformations. Comment. Math. Helv. 88 (2013), no. 1, pp. 185–203

DOI 10.4171/CMH/282